Home Health and Wellbeing
Come and join Under 16's Support Chat, open tonight from 6:00pm - 7:30pm! Over 16's welcome to support our younger members. Click here at 6:00pm: https://bit.ly/GroupChatDirect
Read the community guidelines before posting ✨

Possibly Pregnant

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Okaay, this is going to sound slightly paranoid but bear with me please...
I've been worrying that i'm pregnant for a several weeks now. I think it's partly to do with a magazine article i read in Glamour magazine..but basically i'm on the pill (microgynon 30) and i havent missed one or anything, nor have i missed a period. Which you might think, is fine. Not pregnant, duhhh.
But i've been feeling sick and dizzy in the mornings, been having mood swings and have put on weight. The main point of worry for me is that i can feel a constant heartbeat in down in my belly, far lower than where my own heart should be. I'm very worried this is a baby.

I know i'm on contraception and have been taking it as i should but, it is possible to get pregnant on the pill right? Its not 100% effective. The article in the magazine i read was of a woman who was on the pill and kept having periods, but was nonetheless pregnant without knowing it. She didnt develop a bump because the baby was in a strange position. Admittedly she thought that antibitotics she had taken had interefered with the pill to make her pregnant. This isnt the case with me as i havent taken anything that could interfere with the pill. But i cant help thinking i am pregnant.

What else could this heartbeat feeling be? Is it just my heart i'm feeling but strangley lower down?

I have done four home pregnancy tests which were all negative. But perhaps if i'm still having periods, my body hasnt realised im pregnant?
I have a doctors appointment on monday to get more pills, so i'm going to try and tell him these worries aswell, without sounding too crazy. I'm just worried he wont take me seriously....
Gahhh sorry to sound so insanely stupid, but i'm really worried.
Thanks for reading.

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    You can't feel a babys heartbeat. You probably have a trapped nerve or something.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    all the signs point to no
    the symptoms could be many other things....and the chances of getting pregnant while on the pill and using it correctly is 1%
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks for your feedback. I think i just need reassurance.
    I didn't know you couldnt feel a baby's heartbeat, so that's put my mind at rest a bit.
    Cheers guys x
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    You sound like you've got it into your head, so you're trying to find anything you can to fuel your paranoia.

    To make sure, just do a test.

    As for the weight loss and some dizzy spells, that could be anything. Microgynon 30 has a habit of making you put on weight, and if you've been on it a while it can make you feel strange. I know my lass came back off microgynon 30 because she was starting to feel odd on it, and had put on weight because of it.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Kermit please do learn to read.

    If she's done 4 tests then the fifth is hardly going to make a difference.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Kermit please do learn to read.

    Stop following me around with the moronic comments, do you fancy my hot body or something?
    If she's done 4 tests then the fifth is hardly going to make a difference.

    Quite.

    It might put her mind to rest, though, might it not?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Kermit wrote:
    Quite.

    It might put her mind to rest, though, might it not?
    Not if the other 4 didn't
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Maybe you should tell your doctor about the sick and dizzy thing because maybe it's that your pill isn't suiting you?
    A lot of women put weight on on the pill so don't worry about that. It doesn't sound like you're pregnant. Do have a chat with your doctor about your worries though if it'll give you peace of mind. :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    the heart beat is your heart beat!!

    Its hard to feel a babies heart beat while its still inside ya apparently! i wudnt know...!

    Im on that pill. Think that sumtimes people get sick or dizzy randomly with it. Just see your doc/nurse to change to different type!

    Those symptoms could all be linked to worrying. aniexty/stress/worry can make you feel your heart beat more obviously.

    hope its nothing too serious. :)
  • Dr PirateDr Pirate Trust me, I'm a doctor Posts: 8,303
    Kermit wrote:
    do you fancy my hot body or something?

    [off topic] Yes :p [/off topic]
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i also put weight on on microgynon 30 ...1/2 stone in about 2 months!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    are you sure it's that though, it increases your appetite therefore not actually the pills fault!

    i get hearbeats all over the place, don't worry!
Sign In or Register to comment.